# SDR CALA2025061805657

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 58,362 hours, 35,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT SYS TEST, EPSU BATTERY AFT L FAULT REPLACED AFT EPSU (13WL) BATTERY REF AMM 33-51-38/401. BATTERY FAULT CLEARED. BITE RETURNED L AFT EPSU INT LOAD FAULT. DURING TEST, EXIT LIGHT 52WL DID NOT FLICKER. EPSU (13WL) AND AFT CENTER AISLE OVERHEAD EMERG EXIT LIGHT(52WL) NIS DEN. M/L UPDATED.   RESET POWER TO AFT EPSU 13WL. PERFORMED OPS CHECK PER AMM 33-51-00. OPS CHECK GOOD. BITE TEST PASSED WITH NO FAULTS AND ALL EMERG LIGHTS ILLUMINATE NORMAL.
